# SDR SWAA2023121421569

- Difficulty date: November 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 986.5 FLOOR BEAM LBL 45 FASTENER HOLE<[01] ACCOMPLISHED REPAIR AT CABIN STA 986.5 FLOOR BEAM LBL 45 FASTENER HOLE AS PER SRM 53-70-51-2R-6;[02] VERIFIED ALL STEPS COMPLETED AND BOUGHT OFF ON STEP 14.
